The Duflo–Serganova Functor, Vingt Ans Après

Maria Gorelik, Crystal Hoyt, Vera Serganova, Alexander Sherman

Research output: Contribution to journalReview articlepeer-review


We review old and new results concerning the DS functor and associated varieties for Lie superalgebras. These notions were introduced in the unpublished manuscript (Duflo and Serganova in On associated variety for Lie super-algebras, 2005) by Michel Duflo and the third author. This paper includes the results and proofs of the original manuscript, as well as a survey of more recent results.

Original languageEnglish
Pages (from-to)961-1000
Number of pages40
JournalJournal of the Indian Institute of Science
Issue number3
StatePublished - Jul 2022

All Science Journal Classification (ASJC) codes

  • General


Dive into the research topics of 'The Duflo–Serganova Functor, Vingt Ans Après'. Together they form a unique fingerprint.

Cite this